Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 6, NWS Austin/San Antonio, TX

May 10, 2013Bastrop County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 10, 2013, 8:50 PM CDT for Bastrop County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2013, 8:50 PM CDT (01:50 UTC)
Expired
May 11, 2013, 12:00 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

County Bastrop County, TX

The radar

The Ft Hood radar (KGRK), 70 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 8:50 PM CDTFLASH FLOODBastrop, TXMINOR ROADWAY FLOODING IN THE CITY OF BASTROP
May 10, 9:11 PM CDTFLASH FLOODElgin, TXWATER OVER THE HIGHWAY AT 290 AND COUNTY LINE ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 1.8 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2013-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1588 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2013-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1588 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
499 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
-40 m²/s²
Significant tornado parameter
-0.3
Supercell composite
-1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

981 
WGUS54 KEWX 110150
FFWEWX
TXC021-110500-
/O.NEW.KEWX.FF.W.0006.130511T0150Z-130511T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
850 PM CDT FRI MAY 10 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BASTROP COUNTY...

* UNTIL MIDNIGHT CDT.

* AT 849 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE     
  FLASH FLOODING ACROSS THE WARNED AREA. FLOODING WAS REPORTED AT    
  SEVERAL LOW WATER CROSSINGS IN THE CITY OF ELGIN. DOPPLER          
  RADAR WAS ESTIMATING RAINFALL OF 3 TO 4 INCHES ACROSS THIS AREA.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BASTROP...
  ELGIN...SMITHVILLE...CAMP SWIFT...CEDAR CREEK...CIRCLE D-KC
  ESTATE...PAIGE...ROSANKY AND WYLDWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.

&&

LAT...LON 2997 9715 2989 9738 3002 9759 3040 9736
      3024 9707 3022 9706

$$
1 follow-up statement
690 
WGUS74 KEWX 110301
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1001 PM CDT FRI MAY 10 2013

TXC021-110500-
/O.CON.KEWX.FF.W.0006.000000T0000Z-130511T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BASTROP TX-
1001 PM CDT FRI MAY 10 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
BASTROP COUNTY...

AT 953 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT MODERATE RAINFALL RATES UP TO ONE-HALF INCH PER HOUR OVER 
BASTROP COUNTY. THE THREAT FOR FLASH FLOODING WILL DECREASE OVER THE 
AREA BETWEEN 10 AND 11 PM AS THE RAINS SHIFT EAST OF THE AREA. 
HOWEVER...LOW WATER CROSSINGS AND POOR DRAINAGE AREAS MAY REMAIN 
FLOODED OVER PARTS OF BASTROP COUNTY THROUGH MIDNIGHT. 

LOCATIONS MOST LIKELY TO SEE CONTINUED FLOODING INCLUDE 
PAIGE...ELGIN...BUTLER AND MCDADE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.

&&

LAT...LON 2997 9715 2989 9738 3002 9759 3040 9736
      3024 9707 3022 9706

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 10, 6:49 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, May 10, 6:49 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
649 PM CDT FRI MAY 10 2013

.AVIATION...
MAIN CONCERN THIS EVENING WILL BE THE ONGOING CONVECTION AND MORE
THAT IS EXPECTED TO DEVELOP FROM NOW THROUGH THE OVERNIGHT HOURS.
MAIN THREAT WILL BE LARGE HAIL AND DAMAGING CONVECTIVE WINDS OF
60 KNOTS OR GREATER. SO FAR SEEMS LIKE LARGE HAIL HAS BEEN
OBSERVED MORE THAN CONVECTIVE WIND GUSTS. CONVECTIVE WIND GUSTS UP
TO 35 KNOTS HAVE BEEN REPORTED. WEAK FRONTAL BOUNDARY WILL
CONTINUE TO MOVE SLOWLY SOUTH ACROSS THE REGION OVERNIGHT. CURRENT
WINDS OUT OF THE EAST AT 5 TO 10 KNOTS WILL BECOME NORTH AT 6 TO
12 KNOTS FROM 03Z-06Z. CURRENT VFR CIGS WILL BECOME MVFR AFTER
06Z WITH THE CONTINUING THREAT FOR CONVECTION. HAVE ONLY INCLUDED
THE CURRENT CONVECTION IN TEMPO GROUPS AND WILL UPDATE FORECAST AS
FUTURE TRENDS BECOME BETTER DEFINED. AFTER 15Z SATURDAY EXPECT
NORTHERLY WINDS NEAR 10 KNOTS AND CIGS BECOMING VFR.

&&

.PREV DISCUSSION... /ISSUED 534 PM CDT FRI MAY 10 2013/

UPDATE...
WE HAVE UPDATED THE FORECAST TO INCLUDE ALL COUNTIES IN SOUTH
CENTRAL TEXAS IN SEVERE THUNDERSTORM WATCH #156. THE WATCH WILL
REMAIN IN EFFECT UNTIL 10 PM CDT.

PREV DISCUSSION... /ISSUED 259 PM CDT FRI MAY 10 2013/

SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...
A COLD FRONT EXTENDING FROM THE CONCHO VALLEY TO CENTRAL TEXAS EARLY
THIS AFTERNOON WILL MOVE INTO OUR NORTHEAST CORRIDOR AND EASTERN HILL
COUNTRY AREAS BY MID AFTERNOON. CONVECTION IS ALREADY FORMING AHEAD
OF THE FRONT OVER THE SOUTHERN EDWARDS PLATEAU AS DESTABILIZATION
OCCURS. THE FRONT WILL CONTINUE MOVING SOUTH INTO NORTHERN PORTIONS OF
THE CENTRAL AND WESTERN HILL COUNTRY AND SOUTHERN EDWARDS PLATEAU
AREAS BY LATE AFTERNOON...MOVING THROUGH MUCH OF THE AREA BY
MIDNIGHT OR EARLY MORNING. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL FORM AHEAD OF THE SAGGING FRONT LATER THIS
AFTERNOON AND TONIGHT. THE 12Z TT 12-KM WRF MODEL SHOWS THE COLD
FRONT INTERSECTING A BROAD SWATH OF 80-100 MPH 300 MB. WINDS
SWEEPING EAST IN THE SUBTROPICAL JET. IN ADDITION...CAPES OF
1500-3000 J/KG COVER MUCH OF THE CWA BY LATE AFTERNOON. THIS
INSTABILITY COUPLED WITH UPPER LEVEL FORCING WITH THE JET WILL
RESULT IN A FEW OF THESE STORMS BECOMING SEVERE LATE THIS AFTERNOON
INTO THIS EVENING. GIVEN EASTERLY FLOW AHEAD OF THE FRONT COUPLED
WITH THE HIGH SPEED JET ALOFT...WILL PROMOTE A FAVORABLE SHEAR
ENVIRONMENT FOR VERY LARGE HAIL AND DAMAGING WINDS AND EVEN A FEW
ISOLATED TORNADOES BY LATE AFTERNOON AND EVENING. THE LIMITING
FACTOR WILL BE HOW MUCH OF THE INSTABILITY IN OUR PRESENT AIR-MASS
WAS USED UP IN THE PREVIOUS ACTIVITY...AND IN THE CURRENT ACTIVITY
OVER THE SOUTHERN EDWARDS PLATEAU. RAINFALL COULD BE EFFICIENT
TONIGHT GIVEN UPPER LEVEL FORCING...INSTABILITIES AND HEALTHY
PRECIPITABLE WATER AMOUNTS. AVERAGE 1 TO 2 INCH RAINS COULD OCCUR IN
STORMS WEST OF STATE HIGHWAY 281 WITH 1-2 INCH WITH ISOLATED 3 INCH
TOTALS EAST OF HIGHWAY 281. LOWS TONIGHT IN THE UPPER 50S HILL
COUNTRY...60S ELSEWHERE. SEVERE THUNDERSTORM WATCH NUMBER 156 IS IN
EFFECT FOR THE WESTERN TWO-THIRDS OF THE REGION UNTIL 10 PM. AFTER
MIDNIGHT...MUCH OF THE AIR-MASS WOULD HAVE STABILIZED BUT OF COURSE
THERE COULD STILL BE A FEW REMAINING SEVERE STORMS OVER SOUTHERN
PORTIONS IN THE VICINITY OF THE FRONT. AS SURFACE RIDGING BUILDS
SOUTH INTO THE REGION SATURDAY...MORE STABLE CONDITIONS ARE
EXPECTED WITH RAINS TAPERING OFF FROM THE NORTH. A FEW STORMS MAY
STILL OCCUR AS THE SUBTROPICAL JET EASES SOUTH OF THE REGION
DURING THE DAY. HIGHS SATURDAY IN THE UPPER 70S HILL COUNTRY TO
80S ELSEWHERE. THERE COULD BE A FEW SERRIANAS DEL BURRO MOUNTAIN
DEVELOPMENTS WHICH MAY ENTER INTO WESTERN PORTIONS DURING THE DAY
SATURDAY AS WELL. CONTINUED BUILDING OF THE RIDGE INTO SOUTH TEXAS
SATURDAY NIGHT WITH LOWS IN THE LOW 50S HILLS TO LOW 60S SOUTHERN
PORTIONS.

LONG TERM (SUNDAY THROUGH FRIDAY)...
THE UPPER LOW TO THE WEST OVER NORTHERN MEXICO WILL BE BLOCKED
BY A BROAD UPPER LEVEL DIGGING TROUGH ENCOMPASSING MUCH OF THE
EASTERN HALF OF THE U.S. ON SUNDAY WITH A WEAK COL ZONE ALOFT OVER
SOUTH CENTRAL TEXAS.  HIGHS SUNDAY NEAR 80 HILL COUNTRY...LOW TO MID
80S ELSEWHERE. AS THE UPPER TROUGH TO THE EAST MOVES FURTHER EAST...
SOUTHEAST FLOW AND MOISTURE WILL RETURN MONDAY WITH A SLIGHT CHANCE
OF SHOWERS AND THUNDERSTORMS SOUTHERN EDWARDS AND WESTERN RIO GRANDE
PLAINS.  WITH THE UPPER LOW STILL IN PLACE AND SPINNING UP A FEW
DISTURBANCES OVER THE REGION TUESDAY DAYTIME HEATING IN AN
INCREASINGLY UNSTABLE AIR-MASS WILL RESULT IN SCATTERED TO ISOLATED
SHOWERS AND THUNDERSTORMS MAINLY TUESDAY AFTERNOON. UNCERTAINTY
ABOUNDS AS TO THE MOVE OF THIS UPPER LOW...BUT THE GFS MODEL HAS
THE UPPER LOW LIFT NORTHEAST INTO NORTH CENTRAL TEXAS AND OKLAHOMA
TUESDAY NIGHT WITH A CONTINUED CHANCE OF SHOWERS AND STORMS. THE
UPPER LOW WILL FILL AS THE TROUGH PUSHES EAST OF THE REGION BY
WEDNESDAY NIGHT. AS NORTHWEST FLOW ALOFT DEVELOPS BEHIND THE UPPER
TROUGH ON THURSDAY MAYBE A FEW CONVERGENT SHOWERS AND STORMS EAST
OF I-35. SIMILAR PATTERN NEXT FRIDAY WITH WEAK RIDGING OVER THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              62  83  57  83  58 /  60  20  10  -   -
AUSTIN BERGSTROM INTL AIRPORT  60  82  54  82  54 /  60  20  10  -   -
NEW BRAUNFELS MUNI AIRPORT     61  83  56  84  55 /  60  20  10  -   -
BURNET MUNI AIRPORT            59  81  54  82  56 /  60  10  10  -   -
DEL RIO INTL AIRPORT           66  84  63  85  63 /  50  40  20  10  10
GEORGETOWN MUNI AIRPORT        60  81  54  81  56 /  60  20  10  -   -
HONDO MUNI AIRPORT             63  83  57  84  58 /  60  30  10  -   -
SAN MARCOS MUNI AIRPORT        61  81  56  82  56 /  60  20  10  -   -
LA GRANGE - FAYETTE REGIONAL   66  83  60  84  60 /  60  30  10  -   -
SAN ANTONIO INTL AIRPORT       63  82  58  82  58 /  60  20  10  -   -
STINSON MUNI AIRPORT           64  82  59  82  59 /  60  30  10  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...10
SYNOPTIC/GRIDS...24
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 10, 3:20 PM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
320 PM CDT FRI MAY 10 2013

TXZ171>173-183>194-202>209-217>225-228-112030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
320 PM CDT FRI MAY 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THE COMBINATION OF UPPER AIR DISTURBANCES INTERACTING WITH A COLD
FRONT...AND AN UNSTABLE AIRMASS IN THE LOW LEVELS WILL RESULT IN
SCATTERED TO NUMEROUS STRONG TO SEVERE THUNDERSTORMS ACROSS THE
REGION THIS AFTERNOON AND EVENING. MAIN THREATS WILL BE LARGE HAIL
AND DAMAGING WINDS WITH AN ISOLATED TORNADO OR TWO POSSIBLE.
ESTIMATED TIME FOR GREATEST ACTIVITY IS FROM 330 PM TO 10 PM THIS
EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY TONIGHT.

In the hours before

Local storm report, May 10, 8:26 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
826 PM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     2 N PEARSALL            28.92N  99.09W
05/10/2013                   FRIO               TX   TRAINED SPOTTER

            NUMEROUS WEST FACING WINDOWS TO HOMES... RVS AND
            VEHICLES KNOCKED OUT OR BUSTED.

&&

EVENT NUMBER EWX1300443

SBS
Local storm report, May 10, 8:31 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
831 PM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND GST     D'HANIS                 29.33N  99.28W
05/10/2013  E60 MPH          MEDINA             TX   PUBLIC

            WINDS GUSTING TO 60 MPH

&&

EVENT NUMBER EWX1300444

SBS
Local storm report, May 10, 8:36 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
836 PM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             10 NNW LLANO            30.89N  98.74W
05/10/2013  E0.88 INCH       LLANO              TX   TRAINED SPOTTER

            PEA TO NICKEL SIZE HAIL

&&

EVENT NUMBER EWX1300445

SBS
Local storm report, May 10, 8:42 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
842 PM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     FLASH FLOOD      5 SSW WELLS BRANCH      30.37N  97.70W
05/10/2013                   TRAVIS             TX   BROADCAST MEDIA

            VEHICLE WATER RESCUE

&&

EVENT NUMBER EWX1300446

SBS
Local storm report, May 10, 8:45 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
845 PM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     4 N SOMERSET            29.29N  98.64W
05/10/2013                   BEXAR              TX   LAW ENFORCEMENT

            STRUCTURAL DAMAGE TO SEVERAL HOMES AND A SILO...18
            WHEELER OVERTURNED

&&

EVENT NUMBER EWX1300447

SBS
Special weather statement, May 10, 8:50 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
850 PM CDT FRI MAY 10 2013

TXZ193-194-110230-
BASTROP-LEE-
850 PM CDT FRI MAY 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR BASTROP AND LEE COUNTIES UNTIL
930 PM CDT...

AT 846 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LEXINGTON TO 5 MILES
WEST OF PAIGE TO 6 MILES NORTHWEST OF ROSANKY...AND MOVING SOUTHEAST
AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BASTROP...
  CAMP SWIFT...
  LEXINGTON...
  STATE HIGHWAY 71...
  STATE HIGHWAY 21...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3052 9697 3034 9679 2981 9731 3000 9752
      3040 9731
TIME...MOT...LOC 0148Z 296DEG 14KT 3042 9695 3023 9719
          2999 9736

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:02 PM CDTSevere Thunderstorm WarningEWXAtascosa, Frio58 min
May 10, 7:04 PM CDTSevere Thunderstorm WarningEWXBexar, Wilson56 min
May 10, 7:06 PM CDTSpecial Weather StatementEWXBlanco, Hays39 min
May 10, 7:19 PM CDTAreal Flood AdvisoryEWXTravis2 hr
May 10, 7:22 PM CDTSpecial Weather StatementEWXMaverick53 min
May 10, 7:36 PM CDTSevere Thunderstorm WarningEWXTravis39 min
May 10, 7:43 PM CDTFlash Flood WarningEWXTravis3 hr
May 10, 7:44 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes, Wilson46 min
May 10, 7:46 PM CDTSevere Thunderstorm WarningEWXAtascosa, Frio, Karnes59 min
May 10, 7:58 PM CDTSpecial Weather StatementEWXDimmit62 min
May 10, 8:01 PM CDTSevere Thunderstorm WarningEWXBastrop, Lee44 min
May 10, 8:19 PM CDTSpecial Weather StatementEWXDimmit41 min
May 10, 8:50 PM CDTSpecial Weather StatementEWXBastrop, Lee40 min
May 10, 9:01 PM CDTSpecial Weather StatementEWXDimmit44 min
May 10, 9:41 PM CDTAreal Flood AdvisoryEWXLee109 min
May 11, 6:40 PM CDTSpecial Weather StatementEWXZavala50 min
May 11, 6:59 PM CDTSevere Thunderstorm WarningEWXMaverick, Uvalde, Zavala46 min

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.